# SDR AALA20100830TUL08

- Difficulty date: August 30, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 63,410 hours, 31,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER INSTALLED AT STATION 576 LONGERON 26 RIGHT DOES NOT CONFORM TO SRM REPAIRS IN CHAPTER 53-04-00 FIGURE 38 OR FIGURE 12. INSTALLED INTERNAL DOUBLER AND FLUSH DOUBLER PER EA MD 80-53-012708 DATED 8/20/2010, SRM 53-04-00 FIGURE 12C SHEET 3 AND BOEING DRAWING 5920323-553.
